Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Have UTI, diabetes mellitus. Urine test shows pus cells. Weakness, loss of control over legs and brain. Reason?

My mother aged 71 was admitted to hospital for Urinery tract infection, Diabetes Mellitus and she was treated by Right DJ stenting. she was discharged in a stable haemodynamic condition, after 14/15 days she felt weakness and we consulted Kidney specialist. Her blood/urine test were done which showed Pus cells20-22/HPF, Epithelial cells(+) and doctor recommended 7 dose of INVAZ injection (one daily) after which her condition worsened and she lost her control over legs, brain etc. and her reports showed plenty PUS cells. Why this happened? what should have been the treatment? Please help
Asked On : Sat, 2 Mar 2013
Answers:  1 Views:  58
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
The most likey cause for symptoms of your mother seem to be due o uncontrolled diabetes resulting in urinary tract infection travelling upwards and causing kidney complications which ultimately might have resulted in renal failure.
Ideally your mother should have received injection insulin for control of her blood sugar along with double antibiotic therapy after getting a proper culture and sensitivity test.
She should be admitted in the hospital and treated in totality by a nephrologist and a diabetologist.
Answered: Sun, 3 Mar 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor